Yıl 2021, Cilt 4 , Sayı 1, Sayfalar 87 - 101 2021-01-31

HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS

Abdullah AKKURT [1] , Hüseyin YILDIRIM [2]


In this paper, we consider a new class of convex functions which is called hvarphi-preinvex functions. We prove several Hermite--Hadamard type
inequalities for differentiable hvarphi-preinvex functions via Fractional Integrals. Some special cases are also discussed. Our results
extend and improve the corresponding ones in the literature.
integral inequalities, fractional integrals, Hermite-Hadamard Inequality
  • Barani, A.; Ghazanfari, A.G.; Dragomir, S.S.: Hermite-Hadamardinequality for functions whose derivatives absolute values are preinvex. J.Inequal. Appl. 2012, 247 (2012)
  • Dragomir, S.S.; Pearce, C.E.M.: Selected topics onHermite--Hadamard inequalities and applications. Victoria University (2000)
  • Dragomir, S.S.; Pecaric, J.; Persson, L.E.: Some inequalities ofHadamard type. Soochow J. Math. 21, 335--341, (1995)
  • \.{I}\c{s}can, \.{I}.: Hermite--Hadamard's inequalities forpreinvex function via fractional integrals and related functionalinequalities, Am. J. Math. Anal. 1 (3) (2013) 33--38.
  • Latif, M.A.: Some inequalities for differentiable prequasiinvexfunctions with applications. Konuralp J. Math. 1(2), 17--29 (2013)
  • Latif, M.A.; Dragomir, S.S.: Some Hermite-Hadamard typeinequalities for functions whose partial derivatives in absloute value arepreinvex on the co-oordinates. Facta Universitatis (NIS) Ser. Math. Inform.28(3), 257--270, (2013)
  • Latif, M.A.; Dragomir, S. S.; Momoniat, E.: Some weightedintegral inequalities for differentiable preinvex and prequasiinvexfunctions. RGMIA (2014)
  • Noor, M.A.: On Hadamard integral inequalities involving twolog-preinvex functions. J. Inequal. Pure Appl. Math. 8, 1--6 (2007)
  • Noor, M.A.: On Hermite-Hadamard integral inequalities forproduct of two nonconvex functions. J. Adv. Math. Studies 2(1), 53--62 (2009)
  • Noor, M.A.: Some new classes of nonconvex functions. Nonl.Funct. Anal. Appl. 11(1), 165--171 (2006)
  • Noor, M.A.; Awan, M.U.; Noor, K.I.: On some inequalities forrelative semi-convex functions. J. Inequal. Appl., 2013, 332 (2013)
  • Noor, M.A.; Noor, K.I.: Generalized preinvex functions andtheir properties. Journal of Appl. Math. Stochastic Anal., 2006(12736),1--13, doi:10.1155/JAMSA/2006/12736
  • Noor, M.A.; Noor, K.I.; Ashraf, M.A.; Awan, M.U.; Bashir, B.:Hermite--Hadamard inequalities for $h_{\varphi }-$convex functions. Nonl.Anal. Formum. 18, 65--76 (2013)
  • Noor, M.A.; Noor, K.I.; Awan, M.U.: Hermite--Hadamardinequalities for relative semi-convex functions and applications. Filomat,28(2), 221--230, (2014)
  • Noor, M.A.; Noor, K.I.; Awan, M.U.: Generalized convexity andintegral inequalities. Appl. Math. Inf. Sci. 9(1), 233--243, (2015)
  • Noor, M.A.; Noor, K.I.; Awan, M.U.; Khan, S.: FractionalHermite-Hadamard inequalities for some new classes of Godunova--Levinfunctions. Appl. Math. Inf. Sci. 8(6), 2865--2872, (2014)
  • Noor, M.A.; Noor, K.I.; Awan, M.U.; Li, J.: OnHermite--Hadamard type Inequalities for h-preinvex functions, Filomat 28:7(2014), 1463--1474, DOI 10.2298/FIL1407463N
  • Noor, M.A.; Noor, K.I.; Al-Said, E.: Iterative methods forsolving nonconvex equilibrium variational inequalities. Appl. Math. Inf.Sci. 6(1), 65--69, (2012).
  • Noor, M.A.; Postolache, M.; Noor, K.I.; Awan, M.U.:Geometrically nonconvex functions and integral inequalities. Appl. Math.Inf. Sci. 9, (2015).
  • Noor, M.A.; Noor, K.I.; Awan, M.A.; Khan, S.: Hermite--Hadamardtype inequalities for differantiable $h_{\varphi }-$preinvex functions.Arab. J. Math.4:63-76 (2015).
  • Sarikaya, M.Z.; Set, E.: \"{O}zdemir M.E.: On some newinequalities of Hadamard type involving h-convex functions. Acta Math. Univ.Comenianae. 2, 265--272 (2010).
  • Sarikaya, M.Z.; Alp, N.; Bozkurt, H.: On Hermite-Hadamard TypeIntegral Inequalities for preinvex and log-preinvex functions, ContemporaryAnalysis and Applied Mathematics, Vol.1, No.2, 237-252, 2013.
  • Varosanec, S.: On h-convexity. J. Math. Anal. Appl. 326,303--311 (2007)
  • Weir, T.; Mond, B.: Preinvex functions in multiple objectiveoptimization. J. Math. Anal. Appl. 136, 29--38 (1998)
  • Samko, S.G.; Kilbas, A.A.; Marichev, O.I.: Fractional Integralsand Derivatives, Theory and Applications, Gordon and Breach, Yverdon,Switzerland, 1993
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Orcid: 0000-0001-5644-1276
Yazar: Abdullah AKKURT (Sorumlu Yazar)
Kurum: Kahramanmaras Sütcü Imam University
Ülke: Turkey


Yazar: Hüseyin YILDIRIM
Kurum: Kahramanmaraş Sütçü İmam University

Tarihler

Yayımlanma Tarihi : 31 Ocak 2021

Bibtex @araştırma makalesi { jum616348, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2021}, volume = {4}, pages = {87 - 101}, doi = {}, title = {HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h\_\{\\varphi \}-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS}, key = {cite}, author = {Akkurt, Abdullah and Yıldırım, Hüseyin} }
APA Akkurt, A , Yıldırım, H . (2021). HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS . Journal of Universal Mathematics , 4 (1) , 87-101 . Retrieved from https://dergipark.org.tr/tr/pub/jum/issue/60411/616348
MLA Akkurt, A , Yıldırım, H . "HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS" . Journal of Universal Mathematics 4 (2021 ): 87-101 <https://dergipark.org.tr/tr/pub/jum/issue/60411/616348>
Chicago Akkurt, A , Yıldırım, H . "HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS". Journal of Universal Mathematics 4 (2021 ): 87-101
RIS TY - JOUR T1 - HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS AU - Abdullah Akkurt , Hüseyin Yıldırım Y1 - 2021 PY - 2021 N1 - DO - T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 87 EP - 101 VL - 4 IS - 1 SN - 2618-5660-2618-5660 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of Universal Mathematics HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS %A Abdullah Akkurt , Hüseyin Yıldırım %T HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS %D 2021 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 4 %N 1 %R %U
ISNAD Akkurt, Abdullah , Yıldırım, Hüseyin . "HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS". Journal of Universal Mathematics 4 / 1 (Ocak 2021): 87-101 .
AMA Akkurt A , Yıldırım H . HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS. JUM. 2021; 4(1): 87-101.
Vancouver Akkurt A , Yıldırım H . HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS. Journal of Universal Mathematics. 2021; 4(1): 87-101.
IEEE A. Akkurt ve H. Yıldırım , "HERMITE--HADAMARD TYPE INEQUALITIES VIA DIFFERENTIABLE hφ−h_{\varphi }-hφ− PREINVEX FUNCTIONS FOR FRACTIONAL INTEGRALS", Journal of Universal Mathematics, c. 4, sayı. 1, ss. 87-101, Oca. 2021